MathSciNet Relay Station
MathSciNet bibliographic data
MR958505 60G07 (60E15 60G40 60G44)
Jacka, S. D. Doob's inequalities revisited: a maximal $H^1$-embedding. Stochastic Process. Appl. 29 (1988), no. 2, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement